# SDR 22AA201000034

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 59,561 hours, 23,175 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 31428
- Part serial: 21282128
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, EXCESSIVE N1 VIBRATIONS ON LT ENGINE, RETARDED THRUST LEVER TO IDLE ALL ENG PARAMETERS WITHIN LIMITS, ON POST FLIGHT FOUND LT REAR INNER TIRE CAP MISSING WITH EXCESSIVE DAMAGE.  R & R NR 6 TIRE IAW MM 32-45-01, ACCOMPLISHED BORESCOPE INSP OF 1P COMPRESSOR STAGES 1 THROUGH 6, NO DEFECTS NOTED IAW AMM 72-00-00, REMOVED AND REPLACED, NR 1 ENGINE FAN BLADE RUB STRIP IAW ENGINE MANUAL 72-34-14.
